On queueing with regular service interruptions
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 2 (1968) no. R2, p. 11-29
@article{M2AN_1968__2_2_11_0,
     author = {Robillard, P. and Naor, P.},
     title = {On queueing with regular service interruptions},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {2},
     number = {R2},
     year = {1968},
     pages = {11-29},
     zbl = {0169.49401},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1968__2_2_11_0}
}
Robillard, P.; Naor, P. On queueing with regular service interruptions. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 2 (1968) no. R2, pp. 11-29. http://www.numdam.org/item/M2AN_1968__2_2_11_0/

B. Avi-Itzhak and P. Naor, Some Queueing Problems with the Service Station Subject to Breakdown, Opns. Res. 11, 303-320 (1963). | MR 162293 | Zbl 0114.34202

D. E. Barton, F. N. David and M. Merrington, Tables for the Solution of the Exponential Equation, exp(- a) + ka = 1, Biometrika 47, 439-445 (1960). | MR 127528

D. J. Buckley and R.C. Wheeler, Some Results for Fixed-Time Traffic Signals, J. Roy Statist. Soc. B 26 133-140 (1964). | MR 171325 | Zbl 0123.35704

D. P. Gaver, A Waiting Line with Interrupted Service, including Priorities, J. Roy. Statist. Soc B 24, 73-90 (1962). | MR 141173 | Zbl 0108.31403

G. F. Newell, Approximation Methods for Queues with Application to the Fixed-Cycle Traffic Light, SIAM Review, 7, 223-239 (1965). | MR 179856 | Zbl 0142.17802

M. Yadin and P. Naor, Queueing Systems with a Removable Service Station, Opns. Res. Quart. 14, 393-405 (1963).